| Catalog Number |
PRS-0063 |
| Medical Device Problem Codes |
Structural Problem (2506); Adverse Event Without Identified Device or Use Problem (2993); Sharp Edges (4013)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Since this event resulted in a serious injury, it is reportable per 21 cfr part 803.
Event or Problem Description
It was reported that day aligner byte caused the patient worsening bite, gum recession, tooth discoloration, periodontal issues, and cutting due to sharp edge.